CSpace

Browse/Search Results:  1-10 of 149 Help

Selected(0)Clear Items/Page:    Sort:
Proportional Mean Residual Life Model with Varying Coefficients for Length-Biased and Right-Censored Data 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2020, 卷号: 36, 期号: 5, 页码: 578-596
Authors:  Xu, Da;  Zhou, Yong
Favorite  |  View/Download:3/0  |  Submit date:2020/06/30
Length-biased data  proportional hazards model  mean residual life  varying-coefficient model  
Regularization by Noise for the Point Vortex Model of mSQG Equations 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2020, 页码: 15
Authors:  Luo, De Jun;  Saal, Martin
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Point vortices  modified Surface Quasi-Geostrophic equations  space-dependent noise  absolute continuity  
The Degree of Proper Holomorphic Mappings Between Special Domains in DOUBLE-STRUCK CAPITAL C-n 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2020, 卷号: 36, 期号: 4, 页码: 395-400
Authors:  Ning, Jia Fu;  Zhou, Xiang Yu
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Group action  degree of polynomial mapping  proper lomorphic mapping  Bergman kernel  invariant domain  
A Note on Integral Structures in Some Locally Algebraic Representations of GL(2) 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2020, 页码: 14
Authors:  Hu, Yong Quan
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Invariant norm  diagram  
Contributions of Lo Yang to Value Distribution Theory 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2019, 卷号: 35, 期号: 10, 页码: 1573-1585
Authors:  Wang, Yuan;  Qiao, Jian Yong;  Yang, Jing
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
Lo Yang  value distribution theory  contribution  
Local Nonautonomous Schrodinger Flows on Kahler Manifolds 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2019, 卷号: 35, 期号: 8, 页码: 1251-1299
Authors:  Jia, Zong Lin;  Wang, You De
Favorite  |  View/Download:10/0  |  Submit date:2020/01/10
Nonautonomous Schrodinger flow  gronwall inequality  interpolation  
Boundedness and Spectrum of Multiplicative Convolution Operators Induced by Arithmetic Functions 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2019, 卷号: 35, 期号: 8, 页码: 1300-1310
Authors:  Gebremeskel, Kibrom G.;  Huang, Lin Zhe
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
Arithmetic functions  Mobius function  von Neumann algebra  
A Partial First-Order Affine-Scaling Method 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2019, 卷号: 35, 期号: 1, 页码: 1-16
Authors:  Gu, Ran;  Yuan, Ya Xiang
Favorite  |  View/Download:7/0  |  Submit date:2019/12/13
Linear inequality constraints  affine scaling  interior point  
Topological Entropy of a Class of Subshifts of Finite Type 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 12, 页码: 1765-1777
Authors:  Xu, Jin Zhong;  Wang, Lan Yu
Favorite  |  View/Download:19/0  |  Submit date:2019/01/11
Symbolic dynamical system  subshift of finite type  topological entropy  transfer matrix  Toeplitz matrix  
Minimum Principle for Plurisubharmonic Functions and Related Topics 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 8, 页码: 1278-1288
Authors:  Deng, Fu Sheng;  Zhang, Hui Ping;  Zhou, Xiang Yu
Favorite  |  View/Download:19/0  |  Submit date:2018/10/07
Minimum principle  plurisubharmonic functions  Stein manifolds  geometric invariant theory  group actions  holomorphic vector bundles